# SDR SWIA202054079

- Difficulty date: September 18, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N763SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10228
- Aircraft time: 40,449 hours, 26,247 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT SIDE PANEL (WEB) CORRODED IN SEVERAL LOCATIONS.  C-CHECK RO 11/12/2020.  REMOVED AND REPLACED PAX DOOR AFT SIDE PANEL P/N 601R3117071-11S, IAW  CRJ 700 SRM.
